# SDR FDEA202108051996

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N894FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41737
- Aircraft time: 7,864 hours, 1,387 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603F
- Part serial: AAA3005031
- Condition: Failed
- Location: Left
- Part time: 5,728 hours, 950 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING CRUISE L GEN DROPPED POWER (ON ELECTRIC SYNOPTIC PAGE) AND L MAIN AC BUS WAS NOT POWERED  INTERMITTENTLY.    R/I  03AUG21 13:10   CGN U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 756603E                             POS: P1  SRL: AAA3002714                TAG NBR: 14G788  ON  MPN: 756603F              CPN: 2413479  SRL: AAA3005031                TAG NBR: 787H36    FACT 03AUG21 13:10   CGN U  FOUND MX-MSG: 24-11786. PERFORMED TS AS PER FIM 24-51-00-2-0 TASK 24-51-00-810-833   AND  RELOADED ELMS SOFTWARE IN SIU#2(P110) (BOTH CHANNELS) AS PER  AMM 24-09-00-2-2. VERIFIED CORRECT SOFTWARE PN. RELOAEDED SOFTWARE INTO BPCU AS   PER AMM 24-41-05-2. VERIFIED CORRECT PN INSTALLED. PRECAUTIONARY REMOVED AND   REPLACED LH GCU AS PER AMM 24-22-02-4. VERIFIED CORRECT SOFTWARE PN. PERFORMED   OPERATIONAL CHECK OF THE AC SYSTEM PER AMM 24-22-00-5 DURING ENGINE RUN. NO   DEFECTS NOTED. NO ACTIVE FAULTS.    FACT 08AUG21 00:44   IND                                                       REMOVED & REPLACED LEFT GCU & OP`S CHECKED REF FDX B777 AMM 24-22-02-4. & FDX   B777 JRH. OK FOR SERVICE.
